# SDR AALA202405101192

- Difficulty date: May 7, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 48,370 hours, 18,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 132263
- Condition: Defective
- Location: Emergency Lights
- Part time: 48,370 hours, 18,354 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMEROUS EMERGENCY LIGHTS IN CABIN ARE FLICKING. CEILING, SEAT ISLE AND DOOR EXIT LIGHTS. REPLACED EMERGENCY POWER SUPPLY UNIT 10WL (AALA202405101192) AND EMERGENCY LIGHT 204WL (AALA202405101918 ). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
